# SDR USAASB02007

- Difficulty date: January 11, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ROC - FLT 202 - EN ROUTE FROM CLT TO ROC, THE AIRCRAFT EXPERIENCED A GRADUAL DEPRESSURIZATION AT FL370 AS CABIN ALTITUDE ROSE TO 10,500 FEET.  QUICK REFERENCE HANDBOOK PROCEDURES WERE ACCOMPLISHED AND AFTER LEVELING OFF AT FL150, WITH CABIN UNDER CONTROL, PRESSURIZATION WAS SWITCHED TO STANDBY MODE AND OPERATED NORMALLY.  FLIGHT CONTINUED ONTO CLT AND LANDED WITHOUT FURTHER INCIDENT.  FLIGHT ATTENDANT REPORTED A POP SOUND IN THE VICINITY OF GALLEY DOOR AT LOWER ALTITUDE DURING APPROACH.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER (P/N 763810-2) AND THE CABIN PRESSURE SELECTOR PANEL.  OPERATIONAL TEST GOOD PER MM 21-31-00.  (M)
